当前期刊: Selecta Mathematica Go to current issue    加入关注   
显示样式:        排序: IF: - GO 导出
我的关注
我的收藏
您暂时未登录!
登录
  • The realization problem for finitely generated refinement monoids
    Sel. Math. (IF 1.248) Pub Date : 2020-05-20
    Pere Ara, Joan Bosa, Enrique Pardo

    We show that every finitely generated conical refinement monoid can be represented as the monoid \(\mathcal V (R)\) of isomorphism classes of finitely generated projective modules over a von Neumann regular ring R. To this end, we use the representation of these monoids provided by adaptable separated graphs. Given an adaptable separated graph (E, C) and a field K, we build a von Neumann regular K-algebra

    更新日期:2020-05-20
  • An Alexander polynomial for MOY graphs
    Sel. Math. (IF 1.248) Pub Date : 2020-04-18
    Yuanyuan Bao, Zhongtao Wu

    We introduce an Alexander polynomial for MOY graphs. For a framed trivalent MOY graph \({\mathbb {G}}\), we refine the construction and obtain a framed ambient isotopy invariant \(\Delta _{({\mathbb {G}},c)}(t)\). The invariant \(\Delta _{({\mathbb {G}}, c)}(t)\) satisfies a series of relations, which we call MOY-type relations, and conversely these relations determine \(\Delta _{({\mathbb {G}}, c)}(t)\)

    更新日期:2020-04-23
  • On the indivisibility of derived Kato’s Euler systems and the main conjecture for modular forms
    Sel. Math. (IF 1.248) Pub Date : 2020-04-16
    Chan-Ho Kim, Myoungil Kim, Hae-Sang Sun

    We provide a simple and efficient numerical criterion to verify the Iwasawa main conjecture and the indivisibility of derived Kato’s Euler systems for modular forms of weight two at any good prime under mild assumptions. In the ordinary case, the criterion works for all members of a Hida family once and for all. The key ingredient is the explicit computation of the integral image of the derived Kato’s

    更新日期:2020-04-23
  • Cohomological Hall algebras for Higgs torsion sheaves, moduli of triples and sheaves on surfaces
    Sel. Math. (IF 1.248) Pub Date : 2020-04-15
    Alexandre Minets

    For any free oriented Borel–Moore homology theory A, we construct an associative product on the A-theory of the stack of Higgs torsion sheaves over a projective curve C. We show that the resulting algebra \(A\mathbf{Ha}_C^0\) admits a natural shuffle presentation, and prove it is faithful when A is replaced with usual Borel–Moore homology groups. We also introduce moduli spaces of stable triples, heavily

    更新日期:2020-04-23
  • Euler characteristics in the quantum K -theory of flag varieties
    Sel. Math. (IF 1.248) Pub Date : 2020-04-10
    Anders S. Buch, Sjuvon Chung, Changzheng Li, Leonardo C. Mihalcea

    We prove that the sheaf Euler characteristic of the product of a Schubert class and an opposite Schubert class in the quantum K-theory ring of a (generalized) flag variety G/P is equal to \(q^d\), where d is the smallest degree of a rational curve joining the two Schubert varieties. This implies that the sum of the structure constants of any product of Schubert classes is equal to 1. Along the way

    更新日期:2020-04-23
  • The ABC of p-cells
    Sel. Math. (IF 1.248) Pub Date : 2020-04-08
    Lars Thorge Jensen

    Parallel to the very rich theory of Kazhdan–Lusztig cells in characteristic 0, we try to build a similar theory in positive characteristic. We study cells with respect to the p-canonical basis of the Hecke algebra of a crystallographic Coxeter system (see Jensen and Williamson in Categorification and higher representation theory, American Mathematical Society, Providence, 2017). Our main technical

    更新日期:2020-04-23
  • Momentum polytopes of projective spherical varieties and related Kähler geometry
    Sel. Math. (IF 1.248) Pub Date : 2020-04-06
    Stéphanie Cupit-Foutou, Guido Pezzini, Bart Van Steirteghem

    We apply the combinatorial theory of spherical varieties to characterize the momentum polytopes of polarized projective spherical varieties. This enables us to derive a classification of these varieties, without specifying the open orbit, as well as a classification of all Fano spherical varieties. In the setting of multiplicity free compact and connected Hamiltonian manifolds, we obtain a necessary

    更新日期:2020-04-23
  • Lagrangian skeleta of hypersurfaces in $$({\mathbb {C}}^*)^n$$(C∗)n
    Sel. Math. (IF 1.248) Pub Date : 2020-03-30
    Peng Zhou

    Let \(W(z_1, \ldots , z_n): ({\mathbb {C}}^*)^n \rightarrow {\mathbb {C}}\) be a Laurent polynomial in n variables, and let \({\mathcal {H}}\) be a generic smooth fiber of W. Ruddat et al. (Geom Topol 18:1343–1395, 2014) give a combinatorial recipe for a skeleton for \({\mathcal {H}}\). In this paper, we show that for a suitable exact symplectic structure on \({\mathcal {H}}\), the RSTZ-skeleton can

    更新日期:2020-04-23
  • Cutting lemma and Zarankiewicz’s problem in distal structures
    Sel. Math. (IF 1.248) Pub Date : 2020-03-16
    Artem Chernikov, David Galvin, Sergei Starchenko

    We establish a cutting lemma for definable families of sets in distal structures, as well as the optimality of the distal cell decomposition for definable families of sets on the plane in o-minimal expansions of fields. Using it, we generalize the results in Fox et al. (J Eur Math Soc 19(6):1785–1810, 2017 ) on the semialgebraic planar Zarankiewicz problem to arbitrary o-minimal structures, in particular

    更新日期:2020-04-23
  • Classifying fusion categories $$\otimes $$⊗ -generated by an object of small Frobenius–Perron dimension
    Sel. Math. (IF 1.248) Pub Date : 2020-03-13
    Cain Edie-Michell

    The goal of this paper is to classify fusion categories \({\mathcal {C}}\) which are \(\otimes \)-generated by an object X of Frobenius–Perron dimension less than 2, with the additional mild assumption that the adjoint subcategory of \({\mathcal {C}}\) is \(\otimes \)-generated by the object \(X\otimes X^*\). This classification has recently become accessible due to a result of Morrison and Snyder

    更新日期:2020-04-23
  • Singular compactness and definability for $$\Sigma $$Σ -cotorsion and Gorenstein modules
    Sel. Math. (IF 1.248) Pub Date : 2020-03-12
    Jan Šaroch, Jan Št’ovíček

    We introduce a general version of the singular compactness theorem which makes it possible to show that being a \(\Sigma \)-cotorsion module is a property of the complete theory of the module. As an application of the powerful tools developed along the way, we give a new description of Gorenstein flat modules which implies that, regardless of the ring, the class of all Gorenstein flat modules forms

    更新日期:2020-04-23
  • Bivariate polynomial injections and elliptic curves
    Sel. Math. (IF 1.248) Pub Date : 2020-03-07
    Hector Pasten

    For every number field k, we construct an affine algebraic surface X over k with a Zariski dense set of k-rational points, and a regular function f on X inducing an injective map \(X(k)\rightarrow k\) on k-rational points. In fact, given any elliptic curve E of positive rank over k, we can take \(X=V\times V\) with V a suitable affine open set of E. The method of proof combines value distribution theory

    更新日期:2020-04-23
  • The affine VW supercategory
    Sel. Math. (IF 1.248) Pub Date : 2020-03-07
    M. Balagović, Z. Daugherty, I. Entova-Aizenbud, I. Halacheva, J. Hennig, M. S. Im, G. Letzter, E. Norton, V. Serganova, C. Stroppel

    We define the affine VW supercategory , which arises from studying the action of the periplectic Lie superalgebra \(\mathfrak {p}(n)\) on the tensor product \(M\otimes V^{\otimes a}\) of an arbitrary representation M with several copies of the vector representation V of \(\mathfrak {p}(n)\). It plays a role analogous to that of the degenerate affine Hecke algebras in the context of representations

    更新日期:2020-04-23
  • Nearby cycles of parahoric shtukas, and a fundamental lemma for base change
    Sel. Math. (IF 1.248) Pub Date : 2020-03-07
    Tony Feng

    Using the Langlands–Kottwitz paradigm, we compute the trace of Frobenius composed with Hecke operators on the cohomology of nearby cycles, at places of parahoric reduction, of perverse sheaves on certain moduli stacks of shtukas. Following an argument of Ngô, we then use this to give a geometric proof of a base change fundamental lemma for parahoric Hecke algebras for \({\text {GL}}_n\) over local

    更新日期:2020-04-23
  • Holonomy braidings, biquandles and quantum invariants of links with $$\mathsf {SL} _2(\mathbb {C} )$$SL2(C) flat connections
    Sel. Math. (IF 1.248) Pub Date : 2020-03-03
    Christian Blanchet, Nathan Geer, Bertrand Patureau-Mirand, Nicolai Reshetikhin

    R. Kashaev and N. Reshetikhin introduced the notion of holonomy braiding extending V. Turaev’s homotopy braiding to describe the behavior of cyclic representations of the unrestricted quantum group \({U_q{\mathfrak {sl}(2)}}\) at root of unity. In this paper, using quandles and biquandles we develop a general theory for Reshetikhin–Turaev ribbon type functor for tangles with quandle representations

    更新日期:2020-04-23
  • Indefinite Stein fillings and $$\text {PIN}(2)$$PIN(2) -monopole Floer homology
    Sel. Math. (IF 1.248) Pub Date : 2020-02-29
    Francesco Lin

    We introduce techniques to study the topology of Stein fillings of a given contact three-manifold \((Y,\xi )\) which are not negative definite. For example, given a \(\hbox {spin}^c\) rational homology sphere \((Y,{\mathfrak {s}})\) with \({\mathfrak {s}}\) self-conjugate such that the reduced monopole Floer homology group \({\textit{HM}}_{\bullet }(Y,{\mathfrak {s}})\) has dimension one, we show that

    更新日期:2020-04-23
  • Braid group symmetries of Grassmannian cluster algebras
    Sel. Math. (IF 1.248) Pub Date : 2020-02-20
    Chris Fraser

    Let \({{\,\mathrm{\text{ Gr }}\,}}^\circ (k,n) \subset {{\,\mathrm{\text{ Gr }}\,}}(k,n)\) denote the open positroid stratum in the Grassmannian. We define an action of the extended affine d-strand braid group on \({{\,\mathrm{\text{ Gr }}\,}}^\circ (k,n)\) by regular automorphisms, for d the greatest common divisor of k and n. The action is by quasi-automorphisms of the cluster structure on \({{\

    更新日期:2020-04-23
  • Tropicalizing the moduli space of spin curves
    Sel. Math. (IF 1.248) Pub Date : 2020-02-18
    Lucia Caporaso, Margarida Melo, Marco Pacini

    We study the tropicalization of the moduli space of algebraic spin curves, \(\overline{\mathcal {S}}_{g,n}\). We exhibit its combinatorial stratification and prove that the strata are irreducible. We construct the moduli space of tropical spin curves \(\overline{S}_{g,n}^{{\text {trop}}}\), prove that is naturally isomorphic to the skeleton of the analytification, \(\overline{S}_{g,n}^{{\text {an}}}\)

    更新日期:2020-04-23
  • Flip cycles in plabic graphs
    Sel. Math. (IF 1.248) Pub Date : 2020-02-17
    Alexey Balitskiy, Julian Wellman

    Planar bicolored (plabic) graphs are combinatorial objects introduced by Postnikov to give parameterizations of the positroid cells of the totally nonnegative Grassmannian \(\text {Gr}^{\ge 0}(n,k)\). Any two plabic graphs for the same positroid cell can be related by a sequence of certain moves. The flip graph has plabic graphs as vertices and has edges connecting the plabic graphs which are related

    更新日期:2020-04-23
  • Birational geometry of moduli spaces of stable objects on Enriques surfaces
    Sel. Math. (IF 1.248) Pub Date : 2020-02-13
    Thorsten Beckmann

    Using wall-crossing for K3 surfaces, we establish birational equivalence of moduli spaces of stable objects on generic Enriques surfaces for different stability conditions. As an application, we prove in the case of a Mukai vector of odd rank that they are birational to Hilbert schemes. The argument makes use of a new Chow-theoretic result, showing that moduli spaces on an Enriques surface give rise

    更新日期:2020-04-23
  • Selections of bounded variation for roots of smooth polynomials
    Sel. Math. (IF 1.248) Pub Date : 2020-01-28
    Adam Parusiński, Armin Rainer

    We prove that the roots of a smooth monic polynomial with complex-valued coefficients defined on a bounded Lipschitz domain \(\Omega \) in \(\mathbb {R}^m\) admit a parameterization by functions of bounded variation uniformly with respect to the coefficients. This result is best possible in the sense that discontinuities of the roots are in general unavoidable due to monodromy. We show that the discontinuity

    更新日期:2020-04-23
Contents have been reproduced by permission of the publishers.
导出
全部期刊列表>>
如何通过Nature平台传播科研成果
跟Nature、Science文章学绘图
隐藏1h前已浏览文章
课题组网站
新版X-MOL期刊搜索和高级搜索功能介绍
中洪博元
ACS材料视界
x-mol收录
南开大学
朱守非
廖良生
郭东升
西湖大学
伊利诺伊大学香槟分校
徐明华
中山大学化学工程与技术学院
试剂库存
天合科研
down
wechat
bug